CSpace

Browse/Search Results:  1-10 of 48 Help

Selected(0)Clear Items/Page:    Sort:
Positivity and stability of timescale-type linear singular systems with time delays 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2022, 卷号: 65, 期号: 12, 页码: 16
Authors:  Lu, Xiaodong;  Li, Haitao;  Zhang, Xianfu
Favorite  |  View/Download:48/0  |  Submit date:2023/02/07
positivity  stability  time delay  linear singular systems  timescale-type systems  
A spectral method for stochastic fractional PDEs using dynamically-orthogonal/bi-orthogonal decomposition 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 461, 页码: 17
Authors:  Zhao, Yue;  Mao, Zhiping;  Guo, Ling;  Tang, Yifa;  Karniadakis, George Em
Favorite  |  View/Download:43/0  |  Submit date:2023/02/07
Uncertainty quantification  Anomalous transport  Quasi Monte Carlo simulation  Generalized polynomial chaos  Long-time integration  Poly-fractonomials  
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:112/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
A Characterization of Secant Varieties of Severi Varieties Among Cubic Hypersurfaces 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 卷号: 2021, 期号: 4, 页码: 2763-2782
Authors:  Fu, Baohua;  Jeong, Yewon;  Zak, Fyodor L.
Favorite  |  View/Download:102/0  |  Submit date:2021/06/01
Distributed Design for Nuclear Norm Minimization of Linear Matrix Equations With Constraints 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 2, 页码: 745-752
Authors:  Li, Weijian;  Zeng, Xianlin;  Hong, Yiguang;  Ji, Haibo
Favorite  |  View/Download:113/0  |  Submit date:2021/04/26
Distributed matrix computation  distributed optimization  linear equality constraints  nuclear norm minimization  
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 376, 页码: 21
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:125/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:122/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:142/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Linear Active Disturbance Rejection Control for Nonaffine Strict-Feedback Nonlinear Systems 期刊论文
IEEE ACCESS, 2019, 卷号: 7, 页码: 120030-120040
Authors:  Chen, Zhixiang;  Gao, Qinhe;  Chen, Sen;  Yin, Xinli
Favorite  |  View/Download:124/0  |  Submit date:2020/05/24
Active disturbance rejection control  dynamic inversion  reduced-order extended state observer  uncertain nonlinear system  
Quantum circulant preconditioner for a linear system of equations 期刊论文
PHYSICAL REVIEW A, 2018, 卷号: 98, 期号: 6, 页码: 9
Authors:  Shao, Changpeng;  Xiang, Hua
Favorite  |  View/Download:138/0  |  Submit date:2019/03/05